Weight-length relationships of 14 species of icefishes (Salangidae) endemic to East Asia
Article first published online: 7 DEC 2012
© 2012 Blackwell Verlag GmbH
Journal of Applied Ichthyology
Volume 29, Issue 2, pages 476–479, April 2013
How to Cite
Zhang, J., Deng, F.-Y. and Zhou, Q.-H. (2013), Weight-length relationships of 14 species of icefishes (Salangidae) endemic to East Asia. Journal of Applied Ichthyology, 29: 476–479. doi: 10.1111/jai.12106
- Issue published online: 12 MAR 2013
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 8 AUG 2012
- Manuscript Received: 13 APR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!